# SDR SWIA201231272

- Difficulty date: July 15, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 15,875 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 BEAM CRACKED ON BOTH SIDES.  (C-CHECK)  REPAIR PER SRM.
